A dichotomy for P-ideals of countable sets

Volume 166 / 2000

Stevo Todorčević Fundamenta Mathematicae 166 (2000), 251-267 DOI: 10.4064/fm-166-3-251-267

Abstract

A dichotomy concerning ideals of countable subsets of some set is introduced and proved compatible with the Continuum Hypothesis. The dichotomy has influence not only on the Suslin Hypothesis or the structure of Hausdorff gaps in the quotient algebra $P(\mathbb{N})$/ but also on some higher order statements like for example the existence of Jensen square sequences.

Authors

  • Stevo Todorčević

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image